# SDR HNAA2021101800520

- Difficulty date: September 23, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER 2 LH AND RH SIDE SKINS HAVE A HOLE IN THE LOWER TRAILING EDGE .... ACCOMPLISHED REPAIR OF RUDDER 2 LH AND RH SIDE SKINS AT LOWER TRAILING EDGE IAW ETD# ETD2021-145-033969 AND EO1-55-21-0290
